# SDR AALA20101201TUL23

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 33,644 hours, 13,782 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOS - CREW REPORTED ON APPROACH FLAP ASSYMETRY WARNING.  ABORTED APPROACH, EMERGENCY DECLARED LANDED BOS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
